Most Helpful Girl
Codeine it is used with sprite to make lean
Irregular breathing: respiratory depression can result from codeine misuse. This is without a doubt the most life-threatening gauge of an overdose.
Blue lips and fingernails: discoloration of any kind is a sure sign of oxygen deprivation. Expect this and irregular breathing to go hand in hand.
Cool to the touch: this may be due to sweaty or clammy skin, especially of the face, back, and neck areas.
Uncoordinated behavior: loss of oxygen can lead to confusion, cloudy thoughts, and fatigue.
Most Helpful Guy
Opiates and benzos are the ones I hear about the most.
Prescription opiates at low doses and infrequently are relatively safe but high doses are fatal, I believe by respiratory failure or brachycardia. They are also strongly habit forming so coming off them is challenging. Using them to numb emotional pain is the most common trap I saw people fall in. Most had a history of trauma.
Benzos like xanax are anti anxiety meds and are another emotional number abused to run away from a traumatic past etc. Again going back to the pain is very hard. Also habit forming.
To be clear these are also effective medications and when used properly the risks are quite different.